Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 10, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 26, 2006, 2:47 AM MST. It took effect at Feb 27, 2006, 12:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2006, 2:47 AM MST (09:47 UTC)
- In effect from
- Feb 27, 2006, 12:00 AM MST
- Expired
- Feb 27, 2006, 5:06 PM MST
- In force
- 17 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 260947 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 247 AM MST SUN FEB 26 2006 MTZ009-048-261800- /O.NEW.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 247 AM MST SUN FEB 26 2006 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-049-261800- /O.NEW.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 247 AM MST SUN FEB 26 2006 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
6 follow-up statements
000 WWUS75 KTFX 261745 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 AM MST SUN FEB 26 2006 MTZ009-048-270500- /O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1045 AM MST SUN FEB 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-049-270500- /O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 1045 AM MST SUN FEB 26 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 261820 NPWTFX URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1120 AM MST SUN FEB 26 2006 MTZ009-048-270545- /O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1120 AM MST SUN FEB 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-049-270545- /O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 1120 AM MST SUN FEB 26 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 270426 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 925 PM MST SUN FEB 26 2006 MTZ009-048-271200- /O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 925 PM MST SUN FEB 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST MONDAY. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-049-271200- /O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 925 PM MST SUN FEB 26 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH MONDAY AFTERNOON. STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 271100 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 400 AM MST MON FEB 27 2006 MTZ010-044>046-049-271200- /O.CAN.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... FAIRFIELD 400 AM MST MON FEB 27 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE STILL EXPECTED ACROSS THE AREA FROM LATE THIS MORNING THROUGH THIS AFTERNOON. HOWEVER...WINDS THAT COULD CAUSE DAMAGE TO PROPERTY ARE NO LONGER EXPECTED. $$ MTZ009-048-271800- /O.EXT.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 400 AM MST MON FEB 27 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH WILL CONTINUE INTO EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 271731 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1031 AM MST MON FEB 27 2006 MTZ009-048-280400- /O.CON.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1031 AM MST MON FEB 27 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH WILL CONTINUE INTO EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 280006 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 506 PM MST MON FEB 27 2006 MTZ009-048-280115- /O.CAN.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 506 PM MST MON FEB 27 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. WEST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THE EVENING BEFORE DIMINISHING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 25, 10:35 PM MST, 4 hours 12 minutes earlier.
Area forecast discussion, Feb 25, 10:35 PM MST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1035 PM MST SAT FEB 25 2006 UPDATED AVIATION SECTION .DISCUSSION... HAVE MADE MINOR ADJUSTMENTS TO FORECAST PACKAGE...REMAINING WITHIN COORDINATION. SATELLITE IMAGERY INDICATING LARGE AREA OF WARM ADVECTION CLOUDS MOVING INTO NORTHWEST MONTANA AND ALONG THE US/CANADIAN BORDER. BOTH NAM AND GFS DEVELOP SOME LIGHT PRECIPITATION ACROSS THE HI-LINE LATER TONIGHT AND HAVE REFLECTED THIS WITH POPS. HAVE ALSO LOWERED GREAT FALLS TEMPERATURE A COUPLE OF DEGREES TONIGHT. READINGS SHOULD NOT FALL TOO FAR AS CLOUDS WILL BE INCREASING THROUGH THE NIGHT. EMANUEL && .AVIATION... UPDATED 0535Z. EASTERLY SURFACE WINDS ACROSS NORTHCENTRAL MT BETWEEN HIGH PRESSURE IN SASKATCHEWAN AND LOW PRESSURE IN THE PACIFIC NW WILL BRING SOME LOW-CLOUDS AND FOG TO AREAS ALONG THE CANADIAN BORDER TONIGHT. EXPECT MVFR TO LOCAL IFR CONDITIONS AT KCTB AND KHVR THROUGH TONIGHT. MAY ALSO SEE SOME LIGHT SNOW DEVELOP IN THESE AREAS...HOWEVER VISIBILITY WILL MAINLY BE RESTRICTED DUE TO THE MIST/FOG. EXPECT CONDITIONS TO IMPROVE AT KCTB BY 15Z AND KHVR BY 18Z SUNDAY. ELSEWHERE...WILL SEE MID-HI CLOUD-COVER GRADUALLY INCREASE THROUGH THE FORECAST PERIOD IN WESTERLY FLOW ALOFT WITH VFR CONDITIONS PREVAILING. HOENISCH && .PREV DISCUSSION...ISSUED 230 PM MST SAT FEB 25 2006 TONIGHT THROUGH MONDAY...A WEAK UPPER LEVEL RIDGE WILL BE OVER THE NORTHERN ROCKY MOUNTAINS TONIGHT THROUGH SUNDAY NIGHT. MOISTURE WILL MOVE THROUGH THE RIDGE OVERNIGHT TO PRODUCE A GOOD LIKELIHOOD OF OROGRAPHIC PRECIPITATION ALONG THE NORTHERN CONTINENTAL DIVIDE BEGINNING AFTER MIDNIGHT AND CONTINUING THROUGH THE REMAINDER OF THE SHORT TERM FORECAST PERIOD. THERE WILL ALSO BE A SLIGHT CHANCE OF SNOW ALONG THE HI-LINE AT TIMES AS AN INVERTED SURFACE TROUGH AFFECTS THIS REGION. THE BIG STORY IN THIS FORECAST PACKAGE WILL BE WARMING TEMPERATURES AND INCREASING DOWNSLOPE WINDS. WARMER TEMPERATURES WILL AFFECT MY ENTIRE CWA...BUT THE STRONGEST WINDS WILL IMPACT NORTH CENTRAL MONTANA AND THE ROCKY MOUNTAIN FRONT IN PARTICULAR. MOUNTAIN TOP WINDS NEAR GLACIER PARK WILL INCREASE OVER THE NEXT 24 HOURS...BECOMING STRONGER THAN 50 KNOTS BY SUNDAY NIGHT AND AS HIGH AS 70 KNOTS BY MONDAY AFTERNOON. SURFACE PRESSURE GRADIENTS REMAIN FAIRLY WEAK SUNDAY AND SUNDAY NIGHT SO I AM NOT TOO CONCERNED ABOUT A WIDESPREAD HIGH WIND EVENT FOR THIS TIME FRAME. HOWEVER...ON MONDAY THE UPPER RIDGE WILL BE FLATTENED AS SHORTWAVE ENERGY MOVES THROUGH BRITISH COLUMBIA SUPPORTED BY A 110 KNOT (PLUS) UPPER LEVEL JET. SURFACE PRESSURE GRADIENTS WILL TIGHTEN UP AS A LEE CYCLONE DEVELOPS IN ALBERTA AND ALL THE INGREDIENTS COME TOGETHER FOR YET ANOTHER HIGH WIND EVENT. I WILL HOLD OFF ON PUTTING OUT ANY HIGHLIGHTS SINCE THE EVENT IS STILL 48 HOURS OUT...BUT WILL HIT THE GRIDS AND TEXT FORECAST FAIRLY HARD. MPJ MONDAY NIGHT AND TUESDAY...A MOIST SOUTHWESTERLY FLOW WILL DEVELOP ACROSS THE NORTHERN ROCKIES. A STRONG SHORT WAVE TROUGH WILL TEND TO DAMPEN AS IT MOVES ONSHORE OVER NORTHERN CALIFORNIA AND PROGRESSES INTO MONTANA TUESDAY AFTERNOON. THE TRACK OF THIS FEATURE AND GENERAL POSITION OF THE UPPER LEVEL JET FAVORS SNOW FOR THE WESTERN AND SOUTHWEST MOUNTAINS. POPS WERE INCREASED INTO THE HIGH LIKELY RANGE IN THESE AREAS. A SURFACE LOW IS EXPECTED TO DEVELOP AND MOVE ACROSS CENTRAL MONTANA ON TUESDAY. PRECIPITATION WILL BE FAVORED NORTH OF THIS TRACK...WITH DOWNSLOPE WINDS INITIALLY INHIBITING PRECIPITATION SOUTH OF THE SURFACE LOW. WITH THE TRACK OF THE LOW IN QUESTION OUT THAT FAR...WILL GO WITH CHANCE POPS FOR ALL OF CENTRAL MONTANA BY TUESDAY. TEMPERATURES WILL BE MILD MONDAY NIGHT AND TUESDAY ACROSS MOST OF CENTRAL MONTANA DUE TO BRISK DOWNSLOPE WINDS. TEMPERATURES NORTH OF THE SURFACE LOW TRACK WILL BE QUITE A BIT COOLER. TUESDAY NIGHT AND WEDNESDAY...THE COMBINATION OF THE DEPARTING SHORT WAVE TROUGH AND LOWERING HEIGHTS ALONG THE WEST COAST WILL INDUCE UPPER LEVEL RIDGING OVER THE NORTHERN ROCKIES. ENOUGH MOISTURE WILL STILL BE PRESENT MONDAY NIGHT TO CONTINUE SLIGHT CHANCE TO CHANCE POPS FOR SNOW. EXCEPT FOR SOME SNOW IN THE MOUNTAINS...MOST AREAS SHOULD THEN DRY OUT ON WEDNESDAY. TEMPERATURES WILL BE SLIGHTLY COOLER AS A MODIFIED CANADIAN AIRMASS FILTERS INTO THE REGION BEHIND THE DEPARTING STORM SYSTEM. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE LONG WAVE PATTERN WILL TEND TO STAGNATE AS A WEAK BLOCKING SIGNATURE DEVELOPS OVER EASTERN CANADA. A TROUGH OF LOW PRESSURE COMING ONSHORE OVER THE PACIFIC NORTHWEST WILL THEREFORE STRUGGLE TO MAKE PROGRESS TOWARDS THE NORTHERN ROCKIES. THIS FEATURE WILL TEND TO SPLIT AS A STRONG PACIFIC JET ROUNDS THE BASE OF THE TROUGH. THIS TROUGH AND AN UPPER LEVEL FLOW THAT SHOULD BECOME INCREASINGLY DIFFLUENT WARRANT CHANCE POPS OVER THE WESTERN AND SOUTHWEST MOUNTAINS. SLIGHT CHANCE POPS WERE SPREAD OUT INTO THE PLAINS BY THURSDAY NIGHT. TEMPERATURES WILL COOL TO BELOW NORMAL VALUES AS ANOTHER CANADIAN AIRMASS FILTERS INTO THE REGION. SCHAUMANN FRIDAY THROUGH SATURDAY...OVERALL PATTERN OF MODELS SIMILAR UNTIL SATURDAY WHEN GFS BEGINS TO HAVE PROBLEMS. I LEANED TOWARD THE ECMWF SOLUTION OF AN UPPER LEVEL TROUGH ALONG THE WEST COAST...WITH UPPER LEVEL RIDGE MOVING EAST OUT OF EASTERN MONTANA. MOISTURE IN A SOUTHERLY FLOW ALOFT RESULTS IN INCREASING CLOUDS FOR OUR AREA... WITH A CHANCE OF SNOW OVER THE WESTERN AND SOUTHWESTERN MOUNTAINS ..WITH SNOW LIKELY AT TIMES ALONG THE NORTHERN CONTINENTAL DIVIDE. A SLIGHT CHANCE OF SNOW SPREADS ACROSS OUR PLAINS AND CENTRAL MOUNTAINS. TEMPERATURES ARE EXPECTED TO BE SEVERAL DEGREES BELOW SEASONAL AVERAGES AS CANADIAN AIR LINGERS OVER THE AREA. EK && .PRELIMINARY POINT TEMPS/POPS... GTF 16 47 32 51 / 10 10 10 10 CTB 9 36 23 43 / 20 20 20 20 HLN 17 43 25 50 / 10 10 10 30 BZN 16 44 23 50 / 10 0 0 20 WEY 10 34 10 37 / 30 0 10 50 DLN 19 44 28 48 / 0 10 20 40 HVR 3 31 17 42 / 20 20 10 10 LWT 17 46 28 50 / 10 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EMANUEL/MPJ LONG TERM...SCHAUMANN/EK AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 25, 3:25 AM MST, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 325 AM MST SAT FEB 25 2006 MTZ008-011>015-047-050>055-261030- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-BLAINE-JUDITH BASIN- FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 325 AM MST SAT FEB 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-044>046-048-049-261030- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 325 AM MST SAT FEB 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG GUSTY WINDS WILL DEVELOP OVER THE NORTHERN ROCKIES AND ADJACENT PLAINS EARLY MONDAY. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. WINDS WILL DECREASE BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:47 AM MST | High Wind Watch | TFX | 25 hr |
Nearby
High Wind Warnings in Montana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.